# SDR SWAA2024050970154

- Difficulty date: April 3, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB REMOVABLE L/E 4TH RIB FROM I/B END IS CRACKED<[01] REMOVED RH HORIZONTAL STABILIZER LEADING EDGE RIB #4 IAW SRM 51-40-02-0G-0.;[02] RELACED R/H HORIZONTAL STAB. REMOVEABLE L/E RIB; 4TH FROM I/B END IAW SRM 51-40-02 0G-0 PARA. 4 AND BOEING DWG. 186A1001.;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
